# SDR SWAA2023121832423

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 41,287 hours, 25,261 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ON EXTERNAL POWER DOOR CUTOUT HAS PEELED APART<[01] REPAIRED ELECTRICAL GROUND POWER RECEPTACLE SURROUND REF SRM 53-10-15.
